| Catalog Number |
FF-410425 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contractures, grade iii".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contractures is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contractures grade iii.
Additional Manufacturer Narrative
Reason for reoperation: rupture.Additional, changed, and/or corrected data: b.1., b.5., d.6b., h.6.
Event or Problem Description
Healthcare professional reported "capsular contractures, grade iii".Healthcare professional later reported "ruptured".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed opening through microscopic inspection assessed as unidentified tear.An opening was also assessed as surgical damage.A missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Additional observations noted during device analysis creases.None of these are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii.It was later reported the device was ruptured and patient experienced ptosis, grade ii.The device has been explanted.